# SDR 98UAL900430

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7945U
- Make and model: Boeing 727222
- Aircraft serial: 21899
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A, E

## Discrepancy

NR 2 ENGINE OIL QUANTITY INDICATOR DROPPED TO ZERO.  AFTER A FEW MINUTES A TEMPERATURE RISE WAS OBSERVED AND A PRECAUTIONARY SHUT DOWN WAS PERFORMED.  DIVERTED TO PDX WHERE MAINTENANCE WAS AVAILABLE.
